# SDR ABXA040399

- Difficulty date: November 16, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,932 hours, 46,908 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: ASSB2215
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PIVOT BEARING FOUND CRACKED IN HALF.  REPLACED BEARING ON NR 0131 IAW DC-9 SRM.
